@article{PDMA_2014_7_a2,
author = {V. A. Vitkup},
title = {On some open questions about {APN} functions},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {11--13},
year = {2014},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2014_7_a2/}
}
V. A. Vitkup. On some open questions about APN functions. Prikladnaya Diskretnaya Matematika. Supplement, no. 7 (2014), pp. 11-13. http://geodesic.mathdoc.fr/item/PDMA_2014_7_a2/
[1] Nyberg K., “Perfect nonlinear S-boxes”, LNCS, 547, 1991, 378–386 | MR | Zbl
[2] Budaghyan L., Construction and Analysis of Cryptographic Functions, Habilitation Thesis, University of Paris, 8 Sept. 2013
[3] Tuzhilin M. E., “Pochti sovershennye nelineinye funktsii”, Prikladnaya diskretnaya matematika, 2009, no. 3, 14–20
[4] Gorodilova A. A., “Kharakterizatsiya APN-funktsii cherez podfunktsii”, Prikladnaya diskretnaya matematika. Prilozhenie, 2014, no. 7, 15–16
[5] McQuistan M. T., Wolfe A. J., Browning K. A., Dillon J. F., “An APN permutation in dimension six”, Finite fields: theory and applications, Contemp. Math., 518, Amer. Math. Soc., 2010, 33–42 | MR | Zbl
[6] Shushuev G. I., “Vektornye bulevy funktsii na rasstoyanii odin ot APN-funktsii”, Prikladnaya diskretnaya matematika. Prilozhenie, 2014, no. 7, 36–37